Related Questions

I've been taking 600 MG ibuprofen every sixsix hours for a back injury, the past six days. Should I switch over to aleve (naproxen) to protect my stomach/liver?

Ibuprofen. If you have a back injury and your doctor has prescribed Ibuprofen, you should continue with it unless it is worsening your pain. If that is the case please contact your doctor ASAP! Read more...
NSAIDs. Aleve is naproxen, also a non-steroidal anti-inflammatory drug (NSAID). Ibuprofen or naproxen are fine to take if you tolerate them well. You can also try to rest your back, use ice/heat, & wrap with an ace wrap. Naproxen has a black box warning regarding serious gastrointestinal side effects as a warning, bleeding and ulcers can occur especially in the elderly but overall very safe short term med. Read more...

My head always seems to hurt. I took Advil and aleve, (naproxen) hoping it would work. Will it?

See below. Pain in the head is multifactorial. Knowledge of the severety, frequency, duration, intensity, location, radiation, causation, family history of headache and response to medications will help your physician to determine the nature of your headache, request further tests and provide you with professional advice. Read more...

I had some back pain and other pain. I took two Advil and two Aleve (naproxen) together. Could that cause dizziness or slight blurred vision or tinglyness?

Yes, especially on . an empty stomach. The NSAIDs are powerful. Take with food to reduce side effects. Otherwise you'll have GI symptoms too like indigestion., sore stomach or gastritis. More importantly, take care of your back pain so you won't need to take any more meds. See an osteopathic physician to decompress your back and to feel better soon. Read more...

I took 400mg of Aleve 7 hours ago...my tooth/temporomandibular discomfort is back. Can I take 600mg of Advil now? (I'm 6'4 310lbs)

Yes you may. The doses of medication you mentioned should be safe. Read more...
Yes. At your weight meds should be OK. But pain killers will only mask symptoms, not treat the cause. Please stop popping pills and call your Dentist for help. Read more...
No. You've taken the maximum dose of Aleve for 24 hours. More won't help the pain and may make you sick. Aleve (Naproxen) is good for TMJ pain but not very good for tooth pain. Ask your dentist why your tooth/teeth hurt. If it's not something he can relieve in the office, perhaps prescription strength Ibuprofen would be appropriate. Read more...